Stochastic stability in networks with decay. / Feri, Francesco.

In: Journal of Economic Theory, Vol. 135, No. 1, 07.2007, p. 442-457.

Research output: Contribution to journalArticlepeer-review

Published
Original languageEnglish
Pages (from-to)442-457
Number of pages16
JournalJournal of Economic Theory
Volume135
Issue number1
DOIs
Publication statusPublished - Jul 2007
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 9321734